Yasin yazlık
Yasin yazlık
nevsehir.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
A note on generalized k-Horadam sequence
Y Yazlik, N Taskara
Computers & Mathematics with Applications 63 (1), 36-41, 2012
822012
On fourteen solvable systems of difference equations
DT Tollu, Y Yazlik, N Taskara
Applied Mathematics and Computation 233, 310-319, 2014
682014
On the solutions of two special types of Riccati difference equation via Fibonacci numbers
DT Tollu, Y Yazlik, N Taskara
Advances in Difference Equations 2013 (1), 1-7, 2013
672013
On the Behaviour of the Solutions of Difference Equation Systems.
Y Yazlik, EM Elsayed, N Taskara
Journal of Computational Analysis & Applications 16 (1), 2014
472014
On the solutions and behavior of rational difference equations.
Y Yazlik
Journal of Computational Analysis & Applications 17 (3), 2014
462014
On the solutions of difference equation systems with Padovan numbers
Y Yazlik, DT Tollu, N Taskara
Applied Mathematics 4 (12A), 15, 2013
422013
On the norms of an r-circulant matrix with the generalized k-Horadam numbers
Y Yazlik, N Taskara
Journal of Inequalities and applications 2013 (1), 1-8, 2013
412013
Dynamic behavior of a second-order nonlinearrational difference equation
Y Halim, N Touafek, Y Yazlik
Turkish Journal of Mathematics 39 (6), 1004-1018, 2015
382015
On the Behaviour of Solutions for Some Systems of Difference Equations.
Y Yazlik, DT Tollu, N Taskara
Journal of Computational Analysis & Applications 18 (1), 2015
372015
On the solutions of a three-dimensional system of difference equations
Y Yazlık, DT Tollu, N Taşkara
Kuwait Journal of Science 43 (1), 2016
362016
On the solutions of a max‐type difference equation system
Y Yazlik, DT Tollu, N Taskara
Mathematical Methods in the Applied Sciences 17 (38), 4388-4410, 2015
332015
On the inverse of circulant matrix via generalized k-Horadam numbers
Y Yazlik, N Taskara
Applied Mathematics and Computation 223, 191-196, 2013
302013
Global stability of a third-order nonlinear system of difference equations with period-two coefficients
I Dekkar, N Touafek, Y Yazlik
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie …, 2017
282017
The solutions of four Riccati difference equations associated with Fibonacci numbers
DT Tollu, Y Yazlik, N Taskara
Balkan journal of Mathematics 2, 163-172, 2014
272014
Spectral norm, eigenvalues and determinant of circulant matrix involving the generalized k-Horadam numbers
Y Yazlik, N Taskara
252012
On a solvable system of difference equations of higher-order with period two coefficients
Y Yazlik, K Merve
Communications Faculty of Sciences University of Ankara Series A1 …, 2019
222019
On a solvable nonlinear difference equation of higher order
DT Tollu, Y Yazlik, N TAŞKARA
Turkish Journal of Mathematics 42 (4), 1765-1778, 2018
222018
Solvability of a system of nonlinear difference equations of higher order
M Kara, Y Yazlik
Turkish Journal of Mathematics 43 (3), 1533-1565, 2019
192019
The Generalized (s, t)‐Sequence and its Matrix Sequence
Y Yazlik, N Taskara, K Uslu, N Yilmaz
AIP Conference Proceedings 1389 (1), 381-384, 2011
172011
On the system of difference equations
M Kara, Y Yazlik
Journal of Mathematical Extension 14 (1), 41-59, 2020
132020
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20